Pacific Journal of Mathematics

A proof of the lower bound conjecture for convex polytopes.

David Barnette

Article information

Source
Pacific J. Math., Volume 46, Number 2 (1973), 349-354.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946311

Mathematical Reviews number (MathSciNet)
MR0328773

Zentralblatt MATH identifier
0264.52006

Subjects
Primary: 52A25

Citation

Barnette, David. A proof of the lower bound conjecture for convex polytopes. Pacific J. Math. 46 (1973), no. 2, 349--354. https://projecteuclid.org/euclid.pjm/1102946311


Export citation

References

  • [1] M. Balinski, On the graph structure of convex polyhedra in n-space, Pacific J. Math., 11 (1961), 431-434.
  • [2] D. Barnette, The minimumnumber of vertices of a simple polytope, Israel J. of Math., 10 (1971), 121-125. 3# fGraph theorems for manifolds, to appear, Israel J. Math.
  • [4] B. Grnbaum, Convex Polytopes, Wiley and Sons, New York, 1967.
  • [5] D. Walkup, The lower bound conjecture for 3- and ^-manifolds, Acta Mathematica, 125 (1970), 75-107.